# SDR DLL19982048

- Difficulty date: October 4, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N759DA
- Make and model: Lkheed 10113853
- Aircraft serial: 193Y1176
- System (JASC): 2120 · Air Distribution System
- Part: Air Distr
- Condition: Odor
- Location: Cabin
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

A/C DIVERTED COS DUE TO ODOR SIMILAR TO SULPHUR SMELL AT SEATS 22 AND 23 DF.  A/C LANDED OVERWEIGHT 38K.  CONTRACT MAINT INSPECTED AREA AND PERFORMED OVERWEIGHT LANDING INSP PER MM 5-50-01.  NO DISCREPANCIES NOTED.
